MathSciNet Relay Station
MathSciNet bibliographic data
MR1198847 57M25 (57M05 57M07)
Lustig, Martin; Moriah, Yoav Generalized Montesinos knots, tunnels and $\scr N$-torsion. Math. Ann. 295 (1993), no. 1, 167–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement